# SDR MASA200800154

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 21,994 hours, 17,110 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2741 PHX - AIRCRAFT EMERGENCY FLOOR PATH LIGHTING AFT SECTION INOP.  RESECURED CONNECTOR, OPS CHECK GOOD.
